# SDR AALA202309297718

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 10,999 hours, 3,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A62039DN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, SYSTEM TEST FAULTED FOR EMERGENCY POWER SUPPLY UNIT 12WL. MAINTENANCE DISCONNECTED THE CONNECTOR FOR EMERGENCY POWER SUPPLY UNIT 12WL AND RE-CONNECTED IT PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
